# SDR AALA201812129016

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hose
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. TORN PASSENGER CREW DOOR 831 FLEXIBLE CONTROL HOSE AT FWD GALLEY AREA. REPLACED FLEXIBLE CONTROL HOSE PER AMM 52-11-22-400-001-A STEP 4B THRU 4C.
